# SDR ABXA030188

- Difficulty date: June 4, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 45,816 hours, 38,040 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND GEAR UPLATCH CHECK GEAR DOOR OPEN LIGHT AND RIGHT MAIN UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR AS PER ABNORMAL PROCEDURE.  GEAR UPLATCH CHECK SATISFACTORY.  UPON INSPECTION, FOUND RIGHT UPLATCH ROLLER NEEDED ADJUSTED.  ADJUSTED DOOR ROLLER CLEARANCES AND PERFORMED UPLATCH ADJUSTMENT TEST IAW DC-9 AMM 32-60-0.  OPS CHECKED GOOD AND INDICATION GOOD.  UPLATCH TEST OKAY.
